MathSciNet Relay Station
MathSciNet bibliographic data
MR1874440 53C43 (58E20)
Bejan, C. L.; Benyounes, M.; Binh, T. Q. Harmonicity, minimality, conformality, in terms of horizontal and vertical Lee forms. Publ. Math. Debrecen 59 (2001), no. 3-4, 389–406.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement